# SDR ASAA2025050557811

- Difficulty date: May 5, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 35,525 hours, 10,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSOCIATED WITH POWER SUPPLY M1676 ARE INOP. GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLY M1676 S/N 127239 AND OPS CHECK GOOD IAW B737 AMM 33-51-06.
